Beechams Ultra All in One Capsules 16 Capsules – HealthPharm Online Superstore

Beechams

Beechams Ultra All in One Capsules 16 Capsules

  • Sale
  • £5.34


Order today with free UK tracked post, estimated UK delivery between: and .


  • DESCRIPTIONS
  • INGREDIENTS
  • DIRECTIONS
  • MORE INFO
  • Short Description
  • CUSTOMER REVIEWS

Beechams Ultra All In One Capsule is a one stop solution for all the discomforting symptoms of colds and flu including headache, blocked nose, fatigue etc.
 
It can even be used for symptomatic relief from sinusitis, sore throat, chills, lowering of temperature, nasal congestion.
 
It consists of Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine hydrochloride 6.1 mg as active ingredients. The Paracetamol acts as the painkiller and fever reducer while the caffeine acts as a mild stimulant that reduces tiredness and drowsiness. The Phenylephrine acts as a decongestant and offers temporary relief from stuffy nose, sinus, and other symptoms caused by common cold and flu and eases breathing and the Guaifenesin acts as an expectorant.

Sale

Unavailable

Sold Out